Hiroshima Mathematical Journal

Estimation in a random effects model with parallel polynomial growth curves

Takahisa Yokoyama

Full-text: Open access

Abstract

In this paper we consider an extended growth curve model with two hierarchical within-individuals design matrices, which is useful in analyzing mean profiles of several groups with parallel polynomial growth curves. The covariance structure based on a random e¤ects model is assumed. The maximum likelihood estimators (MLE’s) are obtained under the random e¤ects covariance structure. The efficiency of the MLE is discussed. A numerical example is also given.

Article information

Source
Hiroshima Math. J., Volume 31, Number 3 (2001), 425-433.

Dates
First available in Project Euclid: 23 June 2006

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1151105729

Digital Object Identifier
doi:10.32917/hmj/1151105729

Mathematical Reviews number (MathSciNet)
MR1870985

Zentralblatt MATH identifier
0989.62034

Subjects
Primary: 62H12: Estimation

Citation

Yokoyama, Takahisa. Estimation in a random effects model with parallel polynomial growth curves. Hiroshima Math. J. 31 (2001), no. 3, 425--433. doi:10.32917/hmj/1151105729. https://projecteuclid.org/euclid.hmj/1151105729


Export citation